# SDR IPXA2019040140598

- Difficulty date: March 10, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 20,428 hours, 12,921 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Plate
- Part number: A546123712
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12Y#1 PYLON AFT SUPPORT INNER PLATE IS CRACKEDREMOVED AND REPLACED PLATE IAW A300-600 SRM 51-40-21 AND SRM 51-40-44
